# SDR KCSA202209231116

- Difficulty date: September 23, 2022
- Submitted: September 24, 2022
- Operation: Air carrier
- Aircraft: N761CK
- Make and model: Boeing 767341
- Aircraft serial: 24752
- Aircraft time: 94,066 hours, 25,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2EA EMERGENCY DOME LIGHTS ARE INOP.
